# SDR FDEA202305270961

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 86,525 hours, 18,039 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

06 EACH FASTENER HOLE #7,#10,#11,#16,#37,#38 FOUND CRACK INDICATION DURING OPEN-HOLE   HIGH FREQUENCY EDDY CURRENT INSPECTION AT LEFT HAND WING LOWER SKIN ACCESS DOOR   CUTOUT BETWEEN STATION XORS=683.4 AND STATION XORS=713.6.  LEFT HAND WING LOWER   SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS=683.4 AND STATION XORS=713.6   REPAIRED AS PER SRM 57-2-02-2R FIGURE 201 REPAIR 5. INITIAL INSPECTION TO BE CARRIED OUT   AT 2000 FLIGHT CYCLES AND REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY 2000   FLIGHT CYCLES BY HIGH FREQUENCY EDDY CURRENT AND ULTRASONIC INSPECTION AS PER   SRM 57-20-02-2R FIGURE 202 REPAIR 5 TABLE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
